# SDR HALA20240626172

- Difficulty date: June 25, 2024
- Submitted: June 26, 2024
- Operation: Air carrier
- Aircraft: N209HA
- Make and model: Airbus A321-271N
- Aircraft serial: 8186
- Aircraft time: 17,353 hours, 3,839 cycles
- Engine: Iae PW1133GAJM
- Engine time: 9,531 hours, 1,964 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Packing
- Part number: UNKNOWN
- Condition: Leaking
- Location: Fan Shaft Cover
- Stage of operation: IN
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

ETOPS - FOUND #1 ENG WITH OIL BELOW INLET CONE. REMOVED AND REPLACED FAN SHAFT COVER PACKING PER AMM 72-15-00-960-801-A. IDLE TEST GOOD. NO LEAKS. OK TO CONTINUE
